# SDR 95ZZZX3821

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118CD
- Make and model: Cessna 650
- Aircraft serial: 6500118
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 99140563
- Condition: Failed
- Location: Stab Pitch Trim
- Component: 497D1009
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPAIRED UNIT FROM CRS-BS4R087M REINSTALLED, 6-8-95.  TEST FLIGHT AT ALTITUDE FAILED.  UNIT STILL GOING INOP AFTER COLD SOAKING.  REINSTALLED RENTAL UNIT AND RETURNED S/N 222 TO VENDOR 6-14-95.  CONDITION CAUSE UNKNOWN AT THIS TIME.
